# SDR ASOA20120515038

- Difficulty date: May 16, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 21,659 hours, 17,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX CHECK THE AFT RT OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MX R & R LAMP IAW AMM 33-50-10 WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
